Browse by Publication

Up a level
Export as [feed] RSS
Number of items: 2.

Giacomoni, Jacques, Schindler, Ian and Takac, Peter (2012) Singular quasilinear elliptic equations and Hölder regularity. Comptes Rendus Mathématique (7-8). pp. 383-388.

Blanchet, Adrien, Bonforte, Matteo, Dolbeault, Jean, Grillo, Gabriele and Vazquez, Juan-Luis (2007) Hardy-Poincaré inequalities and applications to nonlinear diffusions. Comptes Rendus Mathématique, 344 (7). pp. 431-436.

This list was generated on Mon Dec 17 07:28:09 2018 CET.